Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Infant with cough, diarrhea, runny nose and vomiting. Have skin rashes. Taking antibiotics. No relief from fever. Suggestions?

Hi Dr,
My 10 month old son has been heating up for almost a week now, he's coughing, has diarhea, a runny nose, vomiting and had a rash which disappered including a discharge in his eyes. I took him to the doctor and he gave him paracetemol and an anti-biotic. He never got better except that the temp goes up and down ever since.
Asked On : Wed, 17 Apr 2013
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Feb 2013

Thank you for your query on Healthcare Magic.

Your child seems to have a viral illness with the features of an upper respiratory tract infection and an episode of gastroenteritis.

I advise you to continue the medication as advised by your Pediatrician.

Maintain his hydration by giving sips of Pedialyte.

If the symptoms are not improving within 24 to 48 hours consult the doctor for re examination and for any modification in the management.

Hope I have answered your query.

Answered: Thu, 18 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor